No Cover Image

Journal article 316 views

Quantum group related to the space of differential operators on the quantum hyperplane / T. Brzezinski; Tomasz Brzezinski

Journal of Physics A: Mathematical and General, Volume: 26, Issue: 4, Pages: 905 - 911

Swansea University Author: Tomasz, Brzezinski

Full text not available from this repository: check for access using links below.

Published in: Journal of Physics A: Mathematical and General
ISSN: 0305-4470 1361-6447
Published: 1993
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa39844
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 4
Start Page: 905
End Page: 911